# SDR AALA202410211326

- Difficulty date: August 13, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 78,110 hours, 32,105 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FASTENER HOLE AT FR 16 RIGHT AND DOOR STOP FITTING #7. REPAIRED FRAME PER EA 357241.
